Oct 22, 2008
Hey Doctor Moyle thank you for this forum.
I have a question that I have searched and cannot find anything here on so I figured I would ask if you have seen this. I have been positive for 10 years and I started taking meds for the first time 3 weeks ago (Atripla) I am 38 years old and About a year or so ago I started feeling dampness in my underwear in the mornings or sometimes during the day. It was pretty slow at first and somehow I had even convinced myself that I was sweating in that area more so than other areas until reality sat in that I am leaking urine. I dont have any trouble urinating at all and I never leak so much that there is a stream however there have been times when my underwear particularly at night gets very very damp. My doctor has run urine tests which came back normal and he has stated that he wants to see if this simply goes away like many problems do when you start meds.. This was AFTER checking me by giving me a prostate exam which I have yet to mentally recover from (smile) but even after that torture he told me that what he felt was normal. My question is have you ever heard of any of your patients having hiv cause them to leak this way? There are also times when I will go to urinate and when I am finished I will stand there and push just to see if anything comes out and there have been times when at least another full stream came out AFTER I was finished that I simply did not feel. I pushed to make it come out but I did not actually feel it like I did with the rest of it. I know I am starting to bable here but I dont really know how to put into words what I am saying and I am wondering if you have ever seen this in your practice?
Response from Dr. Moyle
Urine leakage is not a problem normally associated with HIV. It is typically related to weakness or instability in the detrusor muscle that controls the exit from the bladder. There are some medications to help this but usually and assesment by a Urologist and a cystoscopy (another memorable examination) is required to rule out any other problems. Your Doctor should be able to arrange an assessment Kind Regards Dr Moyle
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Condom Inside Out Worried I Have HIV
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Sinus Infection After Swallowing Cum Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- Can Your Body Get Rid Of Hep C?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.